Drooping mouth after botox
Sorry to hear that you're not happy with your results. I suggest you see your injector for a follow up at two weeks after your treatment. By this time, the results should have settled and this may resolve itself.
Jawline Injections Can Be Associated With Masseter Muscle Enlargement
Thanks for your question and sorry that you are having problems with the injections that you haas performed. You need to make sure that all of your injections are given in the offices of a board-certified dermatologist or plastic surgeon as we understand the toxins the best and we know the anatomy better than anyone that might be using these products. Jawline injections can be associated with masseter muscle enlargement — the muscle about midway on the jaw line which really needs a skilled injector to take care of these. If the area is not injected precisely some of the toxin can spread into the cheek muscle area and cause a drooping of the mouth in that area. The effects will not be permanent but will persist for several weeks to months until the toxin wears off in that area. Again, this needs to be done by an expert injector.
Drooping mouth after Botox injections
I am unsure exactly what you mean about jawline injections. This might indicate injection of the masseter muscle. If the corner of your mouth is drooping following the Botox treatment it is likely that some of the product was injected into or diffused into your smile muscles (zygomaticus). This effect should be temporary. If you're having any other unrelated neurological issues followup with your injector and primary care doc ASAP. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Botox injections near the jawline and mouth
I personally don't inject in these regions. A small amount of Botox can cause significant changes in your smile. It typically resolves in three months. Schedule a visit to your doctor for a complete exam.
Botox in Jaw Line
This is not a common area for Botox injections. Contact your doctor for an exam, and to discuss the problem.
Asymmetric smile after jawline Botox
Without photos or knowledge of the dose and location it is difficult to give an accurate diagnosis and recommendation. With that in mind, from your description it sounds like the target was the DAO (depressor angular oris). This is the muscle that pulls the corner of your mouth down with frowning, or making a sad face. Off label Botox injections into this muscle can give a slight raise to the corners of a downturned mouth at rest. Some injectors target this muscle close to the bottom edge of the jaw, we prefer a slightly higher and more lateral point for targeting the DAOs. In our experience the injection point along the jawline has a higher incidence of weakening the depressor labii inferioris in addition to the DAO. This muscle pulls down the lateral portion of the lower lip. If Botox spreads to this muscle on one side and not the other, the smile will be crooked. The side that is lower with animation is the side with function, the weaker muscle will not pull the lower lip down as well and that side will be higher.
If you try and bare your lower teeth and the lower lip pulls down unevenly this is most likely what happened.
This asymmetry will start to improve in 4-6 weeks, but may take 2-4 months to completely resolve. One option is to have a small amount of Botox injected into the depressor labii inferioris on the side that is lower with smiling or baring your bottom teeth. You will not have as much lower teeth show with smiling when both sides are weakened but, the smile will be more symmetric.
You should make an appointment with your doctor, get an exam and discuss options.